Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4345
Title: Quasi-metric spaces, quasi-metric hyperspaces and uniform local compactness
Authors: Künzi, Hans-Peter A.
Romaguera, Salvador
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Hans-Peter A. Künzi and S. Romaguera, "Quasi-metric spaces, quasi-metric hyperspaces and uniform local compactness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 133-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: We show that every locally compact quasi-metrizable Moore space admits a uniformly locally compact quasi-metric. We also observe that every equinormal quasi-metric is cofinally complete. Finally we prove that for any small-set symmetric quasi-uniform space, uniform local compactness is preserved by the Hausdorff-Bourbaki quasi-uniformity on compact sets. Several illustrative examples are given.
URI: http://hdl.handle.net/10077/4345
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat 
KunziRomagueraRendMat30s.pdf242.91 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

704
checked on Oct 19, 2018

Download(s)

838
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.